# SDR A6WA201441882

- Difficulty date: August 20, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 26,626 hours, 25,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601650125152
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON AFT SIDE OF 621 BULKHEAD, THE OBLIQUE ANGLE NEAR LT STRINGER 14 IS CRACKED & THE OBLIQUE ANGLE NEAR RT STRINGER 14 IS CRACKED.
